# SDR AALA202103179004

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 52,110 hours, 34,257 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH AUTOPILOT "ON" AT FL360, DUTCH ROLL WITH PULSING VIBRATION FELT ON APPROACH AT 1500 FEET. "AUTO FLT RUD TRV LIM SYS" ECAM FAULT OCCURED. ACCOMPLISHED TSM TASK 22-61-00. GROUND SCAN OF AFS AND FOUND NO FAULTS. ACCOMPLISHED AFS OPS TEST IAW AMM 22-96-00. ALL SYSTEMS REPORTED PASSED.
